The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Elemente der Mathematik


Full-Text PDF (140 KB) | Metadata | Table of Contents | EM summary
Volume 66, Issue 1, 2011, pp. 10–18
DOI: 10.4171/EM/164

Published online: 2011-01-20

Convexity of elementary functions with applications to inequalities

Milan Jovanović[1] and Vladimir Jovanović[2]

(1) University of Banja Luka, Bosnia-Herzegovina
(2) University of Banja Luka, Bosnia-Herzegovina

Jovanović Milan, Jovanović Vladimir: Convexity of elementary functions with applications to inequalities. Elem. Math. 66 (2011), 10-18. doi: 10.4171/EM/164